# SDR CALA2022102702975

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 68,837 hours, 24,930 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 UPPER RIGHT  WING PANEL MISSING 12 EACH FASTENERS.  SEE PHOTO. ADDED PHOTO. RT WING PANEL 651BT. SEE PHOTO S/M EVALUATED 12 MISSING FASTENERS ON THE R/H WING UPPER RIGHT PDA 3 PANEL. ALL NUTPLATES ARE INTACT & REQUIRES INSTALLATION OF 12 SCREWS. INSTALLED ALL 12 MISSING FASTENERS REF SRM 51-40-01. OIL SERVICE ACCOMPLISHED AT IAH FOR FLT 1405 ON 26 OCT 21:35:58 ENGINE 1: 02 ADDED   BY U350191 ENGINE 2: 01 ADDED   BY U350191 ENGINE 3: ENGINE 4: APU:
